# SDR AALA200810487

- Difficulty date: December 2, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 26,220 hours, 12,608 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WHEEL WELL, TRAPEZOID FITTING TOP ATTACH ANGLE CORRODED.  REPLACED TRAPEZOID FITTING ATTACH ANGLE PER SRM 57-09-00.
